Publications

Found 4 results
Author Title Type [ Year(Asc)]
Filters: Author is Richard J. Lipton  [Clear All Filters]
1993
Karmarkar N, Karp RM, Lipton RJ, Lovász L, Luby M.  1993.  A Monte-Carlo algorithm for estimating the permanent. SIAM Journal on Computing. 22(2):284-293.
1979
Aleliunas R, Karp RM, Lipton RJ, Lovász L, Rackoff C.  1979.  Random Walks, Universal Traversal Sequences, and the Complexity of Maze Problems. Proceedings of the 20th Annual IEEE Symposium of Foundations of Computer Science. :218-223.
Aleliunas R, Karp RM, Lipton RJ, Lovász L.  1979.  Random Walks, Universal Traversal Sequences, and the Complexity of Maze Problems. Proceedings of the Computer Science and Statistics 12th Annual Symposium on the Interface. :174-176.